# SDR DL757091463

- Difficulty date: August 26, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- Aircraft time: 62,944 hours, 29,591 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LT SIDE NR 2 PYLON, FOUND 1 EA HOLE TO BE .500 AT LT STA 116.05.  C/W ERA 476264-14 REV O.
